Alert archive / Wyoming / Red Flag Warnings in 2012
Red Flag Warning 35, NWS Riverton, WY
NWS Riverton, WY issued this red flag warning at Oct 8, 2012, 1:05 AM MDT for 5 counties in Wyoming. It took effect at Oct 8, 2012, 12:00 PM MDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 8, 2012, 1:05 AM MDT (07:05 UTC)
- In effect from
- Oct 8, 2012, 12:00 PM MDT
- Expired
- Oct 8, 2012, 6:00 PM MDT
- In force
- 6 hr
- Issued by
- NWS Riverton, WY
Counties Fremont County, WY, Lincoln County, WY, Natrona County, WY, Sweetwater County, WY, Uinta County, WY
The radar
The Riverton/Lander radar (KRIW), 105 km from the middle of the area, began a volume at 07:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Riverton, WY (KRIW), launched 00:00Z, 7.1 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2374 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 99 m²/s²
- 0-3 km storm-relative helicity
- 144 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
469 WWUS85 KRIW 080705 RFWRIW URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE RIVERTON WY 105 AM MDT MON OCT 8 2012 ...VERY DRY AND WINDY ACROSS PORTIONS OF SOUTHWEST WYOMING THIS AFTERNOON... .A VERY DRY AIRMASS IS EXPECTED TO SETTLE IN ACROSS SOUTHERN FREMONT... SWEETWATER...UINTA AND SOUTHERN LINCOLN COUNTIES ON THIS AFTERNOON. THE COMBINATION OF VERY LOW RELATIVE HUMIDITY AND GUSTY WEST WIND OF 15 TO 30 MPH COMBINED WITH DRY FUELS WILL BRING CRITICAL FIRE WEATHER CONDITIONS TO THESE AREAS. WYZ277-090000- /O.UPG.KRIW.FW.A.0027.121008T1800Z-121009T0000Z/ /O.NEW.KRIW.FW.W.0035.121008T1800Z-121009T0000Z/ LINCOLN AND UINTA COUNTIES/LOWER ELEVATIONS- 105 AM MDT MON OCT 8 2012 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 277... THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A RED FLAG WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM MDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...FIRE WEATHER ZONE 277. * WINDS...WEST 10 TO 20 MPH WITH GUSTS UP TO 30 MPH. * RELATIVE HUMIDITY...AS LOW AS 8 PERCENT. * IMPACTS...THE COMBINATION OF DRY FUELS...GUSTY WEST WIND AND VERY LOW RELATIVE HUMIDITIES WILL CREATE CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ WYZ279-090000- /O.UPG.KRIW.FW.A.0027.121008T1800Z-121009T0000Z/ /O.NEW.KRIW.FW.W.0035.121008T1800Z-121009T0000Z/ SWEETWATER COUNTY/ROCK SPRINGS BLM/FLAMING GORGE NRA- 105 AM MDT MON OCT 8 2012 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 279... THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A RED FLAG WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM MDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...FIRE WEATHER ZONE 279. * WINDS...WEST 10 TO 20 MPH WITH GUSTS UP TO 30 MPH. * RELATIVE HUMIDITY...AS LOW AS 8 PERCENT. * IMPACTS...THE COMBINATION OF DRY FUELS...GUSTY WEST WIND AND VERY LOW RELATIVE HUMIDITIES WILL CREATE CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ WYZ289-090000- /O.UPG.KRIW.FW.A.0027.121008T1800Z-121009T0000Z/ /O.NEW.KRIW.FW.W.0035.121008T1800Z-121009T0000Z/ GRANITE/GREEN/FERRIS/RATTLESNAKE MOUNTAINS- 105 AM MDT MON OCT 8 2012 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 289... THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A RED FLAG WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM MDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...FIRE WEATHER ZONE 289. * WINDS...WEST 10 TO 20 MPH WITH GUSTS UP TO 30 MPH. * RELATIVE HUMIDITY...AS LOW AS 10 PERCENT. * IMPACTS...THE COMBINATION OF DRY FUELS...GUSTY WEST WIND AND VERY LOW RELATIVE HUMIDITIES WILL CREATE CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ HTTP://WEATHER.GOV/RIVERTON
2 follow-up statements
706 WWUS85 KRIW 081503 RFWRIW URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE RIVERTON WY 903 AM MDT MON OCT 8 2012 ...VERY DRY AND WINDY ACROSS PORTIONS OF SOUTHWEST WYOMING THIS AFTERNOON... .A VERY DRY AIRMASS IS EXPECTED TO SETTLE IN ACROSS SOUTHERN FREMONT... SWEETWATER...UINTA AND SOUTHERN LINCOLN COUNTIES THIS AFTERNOON. THE COMBINATION OF VERY LOW RELATIVE HUMIDITY AND GUSTY WEST WIND OF 20 TO 35 MPH COMBINED WITH DRY FUELS WILL BRING CRITICAL FIRE WEATHER CONDITIONS TO THESE AREAS. WYZ277-090000- /O.CON.KRIW.FW.W.0035.121008T1800Z-121009T0000Z/ LINCOLN AND UINTA COUNTIES/LOWER ELEVATIONS- 903 AM MDT MON OCT 8 2012 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 277... * AFFECTED AREA...FIRE WEATHER ZONE 277. * WINDS...WEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH. * RELATIVE HUMIDITY...AS LOW AS 10 PERCENT. * IMPACTS...THE COMBINATION OF DRY FUELS...GUSTY WEST WIND AND VERY LOW RELATIVE HUMIDITIES WILL CREATE CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ WYZ279-090000- /O.CON.KRIW.FW.W.0035.121008T1800Z-121009T0000Z/ SWEETWATER COUNTY/ROCK SPRINGS BLM/FLAMING GORGE NRA- 903 AM MDT MON OCT 8 2012 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 279... * AFFECTED AREA...FIRE WEATHER ZONE 279. * WINDS...WEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH. * RELATIVE HUMIDITY...AS LOW AS 8 PERCENT. * IMPACTS...THE COMBINATION OF DRY FUELS...GUSTY WEST WIND AND VERY LOW RELATIVE HUMIDITIES WILL CREATE CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ WYZ289-090000- /O.CON.KRIW.FW.W.0035.121008T1800Z-121009T0000Z/ GRANITE/GREEN/FERRIS/RATTLESNAKE MOUNTAINS- 903 AM MDT MON OCT 8 2012 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 289... * AFFECTED AREA...FIRE WEATHER ZONE 289...MAINLY SOUTH OF HIGHWAY 287 AND 789 WHERE NO PRECIPITATION FELL FROM THE LAST SYSTEM. * WINDS...WEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH. * RELATIVE HUMIDITY...AS LOW AS 12 PERCENT. * IMPACTS...THE COMBINATION OF DRY FUELS...GUSTY WEST WIND AND VERY LOW RELATIVE HUMIDITIES WILL CREATE CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ HTTP://WEATHER.GOV/RIVERTON
797 WWUS85 KRIW 082359 RFWRIW URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE RIVERTON WY 559 PM MDT MON OCT 8 2012 WYZ277-090100- /O.EXP.KRIW.FW.W.0035.000000T0000Z-121009T0000Z/ LINCOLN AND UINTA COUNTIES/LOWER ELEVATIONS- 559 PM MDT MON OCT 8 2012 ...RED FLAG WARNING WILL EXPIRE AT 6 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 277... THE WIND WILL BE ON THE DECREASE AND TEMPERATURES WILL COOL THIS EVENING. THIS WILL END THE RED FLAG CONDITIONS. $$ WYZ279-090100- /O.EXP.KRIW.FW.W.0035.000000T0000Z-121009T0000Z/ SWEETWATER COUNTY/ROCK SPRINGS BLM/FLAMING GORGE NRA- 559 PM MDT MON OCT 8 2012 ...RED FLAG WARNING WILL EXPIRE AT 6 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 279... THE WIND WILL BE ON THE DECREASE AND TEMPERATURES WILL COOL THIS EVENING. THIS WILL END THE RED FLAG CONDITIONS. $$ WYZ289-090100- /O.EXP.KRIW.FW.W.0035.000000T0000Z-121009T0000Z/ GRANITE/GREEN/FERRIS/RATTLESNAKE MOUNTAINS- 559 PM MDT MON OCT 8 2012 ...RED FLAG WARNING WILL EXPIRE AT 6 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 289... THE WIND WILL BE ON THE DECREASE AND TEMPERATURES WILL COOL THIS EVENING. THIS WILL END THE RED FLAG CONDITIONS. $$ HTTP://WEATHER.GOV/RIVERTON
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before this red flag warning went out at Oct 7, 2:02 PM MDT, 11 hours 3 minutes earlier.
Area forecast discussion, Oct 7, 2:02 PM MDT, 11 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RIVERTON WY 202 PM MDT SUN OCT 7 2012 .SHORT TERM...TONIGHT THROUGH WEDNESDAY HIGH CLOUDS SPILLING SWD OUT OF MONTANA IN WEAK WARM ADVECTION PATTERN AND THESE WILL CONTINUE TO SPREAD SOUTH OVERNIGHT LEADING TO AT LEAST A PARTLY CLOUDY SKY IN THE NERN ZONES AND MOSTLY CLEAR A LITTLE FURTHER SOUTH. OTHERWISE...MAIN FOCUS IS ON THE NEXT DISTURBANCE OVER NWRN CANADA WHICH IS POISED TO DIVE SOUTH THROUGH ALBERTA AND INTO SRN SASKATCHEWAN TOMORROW. THE LEADING EDGE OF THE COLD FRONT WILL EDGE INTO THE FAR NRN ZONES TOMORROW MORNING AND THEN SAG SOUTH INTO NATRONA AND THE SOUTH END OF THE BIGHORN BASIN BY 00Z TUESDAY. H8-H7 FRONTAL FORCING MOVES INTO THE NERN ZONES TOMORROW EVENING WITH ENOUGH MOISTURE EXPECTED TO PRODUCE A BAND OF LIGHT PRECIPITATION TOMORROW NIGHT ACROSS JOHNSON COUNTY WITH SMALLER CHANCES FURTHER WEST AND SOUTH. AIRMASS WILL LIKELY BE COLD ENOUGH TO CHANGE ANY RAIN ACROSS NORTHERN JOHNSON TO SNOW OVERNIGHT. FRONT MAKES IT INTO CENTRAL WYOMING AND INTO THE RED DESERT WITH SOME LOW CLOUDS POSSIBLE BUT LITTLE CHANCE FOR PRECIPITATION EXCEPT FOR A SLIM CHANCE OVER NATRONA COUNTY. COOL DAY EAST OF THE DIVIDE TUESDAY WITH LITTLE CHANGE WEST. CONSIDERABLY WARMER WEDNESDAY EAST OF THE DIVIDE A LITTLE WARMER WEST. A FEW CLOUDS WILL LIKELY EDGE INTO THE FAR SWRN ZONE AS LEADING EDGE OF A DEFORMATION ZONE FROM THE APPROACHING UPPER LOW NEAR SRN CA MOVES EAST. .LONG TERM...WEDNESDAY NIGHT THROUGH SUNDAY THE FIRST QUESTION IN THE FORECAST IS HOW MUCH IF ANY PRECIPITATION OCCURS WITH THE COLD FRONT AND SHORTWAVE DROPPING SOUTHWARD OUT OF MONTANA ON WEDNESDAY NIGHT. THE GFS IS DRY AND THE ETA HAS NOTHING AT THE END OF ITS RUN. THE EUROPEAN HAS ONLY LIGHT PRECIPITATION ACROSS THE NORTH WITH THE FRONT. SO FOR NOW WE HAVE KEPT THE FORECAST LARGELY DRY. BRING SOME COOLER AIR TO NORTHERN WYOMING BEFORE WASHING OUT. COOLER AIR WILL ALSO MOVE INTO NORTHERN WYOMING WITH DAYTIME HIGHS DROPPING 5 TO 10 DEGREES IN MANY LOCATIONS...ESPECIALLY ACROSS JOHNSON COUNTY AND THE NORTHERN BIG HORN BASIN. THE NEXT THING TO DEAL WITH IT THE SPEED OF AN UPPER LEVEL LOW THAT WILL BE LOCATED OFF OF THE CALIFORNIA COAST ON WEDNESDAY EVENING. MODELS DO DIFFER WITH THE SPEED OF THE LOW MOVING OUT WITH THE EUROPEAN RUNNING ABOUT 12 TO 18 HOURS SLOWER THAN THE GFS. THE MODELS DO TRY TO BRING IN A BIT OF MOISTURE TO WESTERN WYOMING THURSDAY AFTERNOON BUT MOST WILL HOLD SOUTH OVER UTAH SO AT THIS POINT ONLY VERY ISOLATED SHOWERS ARE EXPECTED THEN. THE LOW THEN MOVES INTO COLORADO LATER FRIDAY INTO FRIDAY NIGHT WITH A SURFACE LOW DEVELOPING ON THE LEE SIDE OF THE ROCKIES. THE GFS CONTINUES TO BE A BIT CLOSER BUT THE MODELS ARE A BIT CLOSER AT THAT POINT. WE STILL EXPECT A DECENT CHANCE OF PRECIPITATION LATER FRIDAY INTO FRIDAY NIGHT...MOST LIKELY RAIN FOR MOST LOCATIONS WITH THE WARM SOUTHWESTERLY FLOW...ACROSS THE SOUTHERN THIRD OF WYOMING. THERE IS STILL SOME QUESTION OF HOW FAR NORTH PRECIPITATION WILL SPREAD SO CONTINUITY WAS MAINTAINED FOR THE MOST PART. RAIN CHANGES THEN DIMINISH SATURDAY AS THE LOW MOVES AWAY INTO THE PLAINS STATES. A LOT OF UNCERTAINTY FOR NEXT WEEKEND WITH THE EUROPEAN MAINLY DRY AND GFS A BIT WETTER WITH A COUPLE OF SHORTWAVES. FOR NOW...WITH WEST TO NORTHWEST FLOW WE HAVE MAINLY SLIGHT POPS OVER THE FAVORED UPSLOPE LOCATIONS. .AVIATION.../00Z ISSUANCE/ VFR CONDITIONS WILL OCCUR THROUGH 00Z MONDAY. LOCALLY BREEZY CONDITIONS WILL END AFTER 2Z TONIGHT. WINDS WILL INCREASE AGAIN AFTER 16Z ACROSS THE SOUTHWEST WIND CORRIDOR FROM KRKS TO KCPR AGAIN MONDAY. .FIRE WEATHER... A VERY DRY AIRMASS WILL SETTLE INTO THE SOUTHERN PART OF THE DISTRICT ON MONDAY AND THIS COMBINED WITH INCREASING WESTERLY FLOW WILL LEAD TO POTENTIALLY CRITICAL FIRE WEATHER CONDITIONS MONDAY AFTERNOON. IT WILL NOT BE VERY WARM BUT THE COMBINATION OF TEMPERATURES NEAR 60 DEGREES WITH SINGLE DIGIT RH'S AND WEST WINDS OF 20 TO 30 MPH WILL CREATE THE POTENTIAL FOR RED FLAG CONDITIONS. OTHERWISE...A NEW COLD FRONT WILL USHER IN A CHANCE OF PRECIPITATION TO MAINLY JOHNSON COUNTY MONDAY NIGHT LEADING TO A COOLER DAY EAST OF THE DIVIDE ON TUESDAY WITH HIGHER RH'S. && .RIW WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH MONDAY AFTERNOON WYZ277-279-289. && SHORT TERM...SKRBAC LONG TERM...HATTINGS AVIATION...HATTINGS FIRE WEATHER...SKRBAC
Hazardous weather outlook, Oct 7, 2:30 PM MDT, 10 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RIVERTON WY 230 PM MDT SUN OCT 7 2012 WYZ001>020-022>030-081200- ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST- BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS- EAST SWEETWATER COUNTY-FLAMING GORGE- GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS- NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN- NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS- ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES- SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN- SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY- TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN- UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN- WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST- YELLOWSTONE NATIONAL PARK- 230 PM MDT SUN OCT 7 2012 ...FIRE WEATHER WATCH FOR PORTIONS OF SOUTHWEST WYOMING MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE FROM SOUTHERN FREMONT INTO SWEETWATER COUNTY AND WEST TO UINTA AND SOUTHERN LINCOLN COUNTIES. A VERY DRY AIRMASS IS EXPECTED TO COMBINE WITH GUSTY WEST WINDS AND DRY FUELS TO CREATE A CRITICAL FIRE WEATHER DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. TEAM RIVERTON
Nearby
Red Flag Warnings in Wyoming, 2012Every red flag warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.